I am 19 years old, and just recently become sexually active with my boyfriend, we used protects and have both been tested, so all is good there. Okay... a week ago I got my depo Provera shot... and since then I have been hungry all of the time and have had cravings for anything sweet, saly, greasy, you name it, I've craved it... I also have been feelings nausiated at times... I am having terrible aches in my legs and arms... the worst of all, sex has become so painful during and after that I actually cried (Only had sex once since the shot, because I can't even think about sex anymore).... It's been only a week and I already feel terrible... I know the Depo Provera can take the next three months plus at least 6 months afterwards to leave my system (I don't plan on getting the second shot).... Is there anything I can do while I wait to off set these sypmtoms, and the painful intercourse??? I am worried my negative side effects will follow. What are my options?